RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 435–442 (Mi de943)  

Certain boundary value problems with conditions at infinity

È. G. Khalikov

Izhevsk Mechanical Institute

Full text: PDF file (1014 kB)

Bibliographic databases:
UDC: 517.925.34
Received: 08.12.1968

Citation: È. G. Khalikov, “Certain boundary value problems with conditions at infinity”, Differ. Uravn., 6:3 (1970), 435–442

Citation in format AMSBIB
\Bibitem{Kha70}
\by \`E.~G.~Khalikov
\paper Certain boundary value problems with conditions at infinity
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 435--442
\mathnet{http://mi.mathnet.ru/de943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268448}
\zmath{https://zbmath.org/?q=an:0188.14902}


Linking options:
  • http://mi.mathnet.ru/eng/de943
  • http://mi.mathnet.ru/eng/de/v6/i3/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019